International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 2, Pages 413-415
A note on semiprime rings with derivation
Tsuyama College of Technology Numa, Tsuyama, Okayama 708, Japan
Received 26 September 1995; Revised 3 March 1996
Dedicated to the memory of Professor H. Tominaga
Copyright © 1997 Motoshi Hongan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a -torsion free semiprime ring, a nonzero ideal of , the center
of and a derivation. If or for all , ,
then is commutative.